# SDR COMA9810179

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Failed
- Location: Nlg
- Part time: 17,215 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT.  REPLACED THE LEFT HAND NLG DOOR SEQUENCE VALVE.
